# SDR 95ZZZX4218

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: Z00016
- Condition: Defective
- Location: Heat System
- Part time: 556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE WILL NOT OPEN.  REMOVED AND REPLACED.
